MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the microcatheter had detached.A 135/10 renegade hi-flo kit was selected for use on the liver.During the procedure, the physician opened the microcatheter, and found the tip of the microcatheter had detached, and could not be used.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The device was still in the shipping tube when received.The device was inspected for any damage or irregularities.The renegade showed damage in the form of a stretching and a fracture located 1.7cm from the hub.The device was not completely separated, the inner liner was still attached.The shipping tube was hydrated, and the device was removed.The device showed multiple small bends and kinks throughout the shaft.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description
It was reported that the tip of the microcatheter had detached.A 135/10 renegade hi-flo kit was selected for use on the liver.During the procedure, the physician opened the microcatheter and found the tip of the microcatheter had detached and could not be used.The procedure was completed with another of the same device.No complications were reported and the patient was stable post procedure.

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10670859
Report Number2134265-2020-14053
Device Sequence Number19514999
Product Code KRA
UDI-Device Identifier08714729280781
UDI-Public08714729280781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2021
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0024185395
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight68